Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
MONOPOLES, POLYAKOV LOOPS, AND GAUGE-FIXING ON THE TORUS
Autore:
FORD C; MITREUTER UG; TOK T; WIPF A; PAWLOWSKI JM;
Indirizzi:
UNIV JENA,FROBELSTIEG 1 D-07743 JENA GERMANY DUBLIN INST ADV STUDIES DUBLIN 4 IRELAND
Titolo Testata:
Annals of physics (Print)
fascicolo: 1, volume: 269, anno: 1998,
pagine: 26 - 50
SICI:
0003-4916(1998)269:1<26:MPLAGO>2.0.ZU;2-4
Fonte:
ISI
Lingua:
ENG
Soggetto:
NON-RENORMALIZATION THEOREM; CONFINEMENT; FIELDS; INSTANTONS; TOPOLOGY;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
39
Recensione:
Indirizzi per estratti:
Citazione:
C. Ford et al., "MONOPOLES, POLYAKOV LOOPS, AND GAUGE-FIXING ON THE TORUS", Annals of physics (Print), 269(1), 1998, pp. 26-50

Abstract

We consider pure Yang-Mills theory on the four torus. A set of non-Abelian transition functions which encompass all instanton sectors is presented. It is argued that these transition functions are a convenientstarting point for gauge fixing. In particular, we give an extended Abelian projection with respect to the Polyakov loop, where A, is independent of time and in the Cartan subalgebra. In the non-perturbative sectors such gauge fixings are necessarily singular. These singularities can be restricted to Dirac strings joining monopole and antimonopolelike ''defects''. (C) 1998 Academic Press.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 02/07/20 alle ore 21:27:29